# SDR C2XA06IA052

- Difficulty date: April 6, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 16,370 hours, 15,039 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3821
- Condition: Defective
- Location: Cockpit
- Part time: 5,195 hours, 5,657 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OKC - FLIGHT 2378, THE CREW REPORTED SMOKE IN THE COCKPIT FROM THE CAPTAINS WINDSHIELD WHEN THE WINDSHIELD HEAT WAS SELECTED ON.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, OPERATION CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
